MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISERT 250; INTRAOCULAR LENS
Model Number ISERT 250 (+22.00 OD)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/21/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hoya device has not yet been returned for evaluation.Internal reference: b&l (b)(4).
 
Event or Problem Description
It was reported that there was a broken capsule.Additional information has been requested but has not been received.
 
Additional Manufacturer Narrative
Regarding of this report, (b)(4) device has not yet been returned for evaluation.(b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
Complaint evaluation details from qa (b)(4).The lens was ejected out from the injector tip.The slider and the rod could advance fully.The leading and the trailing haptic were broken at the blue pmma tip.The slider and the rod could advance fully.Trace of lubricant was found inside the injector tip and on the lens.Review of the production, inspection and sterilization records show no nonconformities and/or deviations from the specifications.Internal reference: (b)(4).
 
Event or Problem Description

Brand Name
HOYA ISERT 250
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch road
suite 250
chino hills CA 91709
MDR Report Key6552133
Report Number3006723646-2017-00009
Device Sequence Number1170190
Product Code HQL
UDI-Device Identifier04547480480824
UDI-Public04547480480824
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberISERT 250 (+22.00 OD)
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/17/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/10/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/08/2017
Supplement Report FDA Received Date05/12/2017
05/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;